# SDR SWAA2023112021487

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 53,586 hours, 32,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: EMERGENCT EXIT LIGHT MISSING LENSE AT RIGHT OVER WING EXIT DOOR (BELOW DOOR)<[01] INSTALLED MISSING EMERGENCY EXIT LIGHT LENSE AT RIGHT OVER WING EXIT DOOR BELOW DOOR WAY REF. AMM 33-51-01
